# SDR 96ZZZX554

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131K
- Make and model: Cessna 402B
- Aircraft serial: 402B0248
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork Bolt
- Part number: 51410521
- Condition: Elongated Hole
- Location: Lt Mlg Retract
- Part time: 1,650 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE LEFT LANDING GEAR RETRACT LINKAGE HAD EXCESSIVE PLAY.  INVESTIGATION REVEALED THE LEFT MAIN GEAR TORQUE TUBE FORK BOLT HOLE WAS SEVERELY ELONGATED.  FORK BOLT IS COVERED UNDER AD 76-13-07 WHICH REQUIRES REPLACEMENT AT 5,000 HOUR INTERVALS.  THIS PART HAD BEEN REPLACED 1,650 HOURS PREVIOUSLY.  SUSPECT ATTACH HOLE DRILLED OVERSIZE DURING MANUFACTURE.  IMPROPER HEAT TREATMENT.  SUBMITTER SUGGESTS MORE FREQUENT REPLACEMENT AND INSPECTION INTERVALS.
